# SDR IPXA2025012962143

- Difficulty date: January 29, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 30,447 hours, 20,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Indication
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD ENT DOOR EICAS WITH DOOR CLOSED DEFERRED CREW ENTRY DOOR IND SYS IAW MEL 52-71-1. DMP CW. PLACARD INSTALLED.  OPEN
